Korrelationstheorie der stationären stochastischen Prozesse

A. Khintchine

Mathematische Annalen (1934)

  • Volume: 109, page 604-615
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Khintchine, A.. "Korrelationstheorie der stationären stochastischen Prozesse." Mathematische Annalen 109 (1934): 604-615. <http://eudml.org/doc/159698>.

author = {Khintchine, A.},
journal = {Mathematische Annalen},
keywords = {probability theory, statistics, etc.},
pages = {604-615},
title = {Korrelationstheorie der stationären stochastischen Prozesse},
url = {http://eudml.org/doc/159698},
volume = {109},
year = {1934},

AU - Khintchine, A.
TI - Korrelationstheorie der stationären stochastischen Prozesse
JO - Mathematische Annalen
PY - 1934
VL - 109
SP - 604
EP - 615
KW - probability theory, statistics, etc.
UR - http://eudml.org/doc/159698
ER -

Citations in EuDML Documents

  1. H. Gopalakrishna Gadiyar, Ramanathan Padma, Ramanujan-Fourier series and the conjecture D of Hardy and Littlewood
  2. Andre Blanc-Lapierre, Roger Brard, Les fonctions aléatoires stationnaires et la loi des grands nombres
  3. Ky Fan, Les fonctions définies-positives et les fonctions complètement monotones. Leurs applications au calcul des probabilités et à la théorie des espaces distanciés
  4. B. Hostinský, Sur les probabilités relatives aux variables aléatoires liées entre elles. Applications diverses

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.